# SDR AALA20071932

- Difficulty date: October 13, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N638AA
- Make and model: Boeing 757223
- Aircraft serial: 24596
- Engine: Rroyce RB211535E4B3
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

CLE INFLIGHT T222/13OCT LAX TO BOS - RIGHT ENGINE WOULD NOT REACH CLIMB POWER.  MAXIMUM ENGINE PRESSURE RATIO (EPR) ATTAINABLE WAS ABOUT 1.4 EPR.  LANDED CLE WITHOUT INCIDENT.  REPLACED RIGHT FUEL FLOW GOVERNOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
